# SDR XN0A1293

- Difficulty date: January 26, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 41,732 hours, 28,294 cycles
- Engine: Ge CF650E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON START, NR 2 ENGINE WENT TO FLIGHT IDLE AND WOULD NOT GO TO GROUND IDLE.  CLEANED AND RESEATED CONNECTOR AT GROUND IDLE/FLIGHT IDLE SOLENOID.  RAN ENGINE, OPS CHECKED GOOD IAW A300 AMM 73-21-03.
